Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stomach pain after taking morning after pill & had normal period 3 days later.

stomach pain after taking morning after pill had normal period 3 days later Hey well I m 16, was fooling around with my boyfriend, well lets just say sperm may or come in contact with me, well within 24 hours I took the morning after pill (levonelle) well had my period the next week 3 days late lasted 7 days like normal but now am having stomach pain every now and then like an ache, don t know what it is so if you can help in anyway much thanks
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
It is normal to get periods with in a week after taking the morning pill so you had in 3 days.As for the pain in abdomen you have it needs to be examined to see what sort of pain you have like spasmodic pain;cramping in lower abdomen or a dull aching pain and accordingly the causes will be different.I guess since you got periods the pain should not be related to the periods or pills.Please consult a doctor in person for examination and treatment.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor